# SDR AALA202107134881

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 33,780 hours, 13,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751019
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED BAFFLE INTERCOSTAL BELOW TRANSITION PANEL BETWEEN STA 500F AND STA 500G AT LBL 23, MEASURING L=7.0 IN, W=1.0 IN, D=0.25 IN. REPLACED INTERCOSTAL WITH MODIFIED PART IAW SRM 53-30-53-2R-1 AND SRM 51-40-02.
